Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the completion of Hausdorff locally solid Riesz spaces


Author: Charalambos D. Aliprantis
Journal: Trans. Amer. Math. Soc. 196 (1974), 105-125
MSC: Primary 46A40
DOI: https://doi.org/10.1090/S0002-9947-1974-0350372-0
MathSciNet review: 0350372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider Hausdorff locally solid Riesz spaces $ (L,\tau )$ and we denote by $ (\hat L,\hat \tau )$ the Hausdorff topological completion of $ (L,\tau )$. It is proved that $ (\hat L,\hat \tau )$ is a Hausdorff locally solid Riesz space containing L as a Riesz subspace. We study the properties of $ (L,\tau )$ which are inherited by $ (\hat L,\hat \tau )$.


References [Enhancements On Off] (What's this?)

  • [1] C. D. Aliprantis, Some order and topological properties of locally solid linear topological Riesz spaces, Proc. Amer. Math. Soc. 40 (1973), 443-447. MR 0320692 (47:9228)
  • [2] M. Duhoux, Le complété d'un treillis localement solide, Rapport n$ ^{o}$ 10, avril 1971, Séminaires de Mathématique Pure, Institut de Mathématique Pure et Appliquée, Université Catholique de Louvain.
  • [3] D. H. Fremlin, On the completion of locally solid vector lattices, Pacific J. Math. 43 (1972), 341-347. MR 0318832 (47:7378)
  • [4] J. Horváth, Topological vector spaces and distributions. Vol. I, Addison-Wesley, Reading, Mass., 1966. MR 34 #4863. MR 0205028 (34:4863)
  • [5] I. Kawai, Locally convex lattices, J. Math. Soc. Japan 9 (1957), 281-314. MR 20 #1902. MR 0095399 (20:1902)
  • [6] W. A. J. Luxemburg, Extensions of prime ideals and the existence of projections in Riesz spaces, Nederl. Akad. Wetensch. Proc. Ser. A 76 (1973), 263-279. MR 0326343 (48:4687)
  • [7] W. A. J. Luxemburg, Notes on Banach function spaces. XVIa, XVIb, Nederl. Akad. Wetensch. Proc. Ser. A 68 = Indag. Math. 27 (1967), 646-667. MR 32 #6202. MR 0188770 (32:6202e)
  • [8] W. A. J. Luxemburg and A. C. Zaanen, Notes on Banach function spaces. II, IX, X, XIII, Nederl. Akad. Wetensch. Proc. Ser. A 66 = Indag. Math. 25 (1963), 148-153; ibid. A 67 = Indag. Math. 26 (1964), 360-376, 493-506, 530-543. MR 26 #6723b; 30 #3381a, b. MR 0149232 (26:6723b)
  • [9] -, Riesz spaces. I, North-Holland, Amsterdam, 1971.
  • [10] A. L. Peressini, Ordered topological vector spaces, Harper and Row, New York, 1967. MR 37 #3315. MR 0227731 (37:3315)
  • [11] H. Nakano, Semi-ordered linear spaces, Japan Society for the Promotion of Science, Tokyo, 1955. MR 17, 387. MR 0073124 (17:387b)
  • [12] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 33 #1689. MR 0193469 (33:1689)
  • [13] -, On the completeness of topological vector lattices, Michigan Math. J. 7 (1960), 303-309. MR 23 #A2023. MR 0124712 (23:A2023)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A40

Retrieve articles in all journals with MSC: 46A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0350372-0
Keywords: Topological completion, locally solid Riesz spaces, order and topological continuity
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society